Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 4 de 4
Filtrar
Mais filtros










Intervalo de ano de publicação
1.
Allergol. immunopatol ; 47(2): 128-132, mar.-abr. 2019. tab
Artigo em Inglês | IBECS | ID: ibc-180800

RESUMO

Introduction: Beta-lactams are the most frequently used antibiotics in pediatric age. Anaphylactic reactions may occur and need to be properly studied, but studies in children are scarce. Objective: Characterization of case reports of anaphylaxis in children referred to an allergy department with suspected beta-lactams hypersensitivity. Materials and methods: Retrospective analysis of all children referred to our Drug Allergy Center with suspected beta-lactams hypersensitivity between January 2011 and December 2016. Description of the drug allergy work-up performed studied according to standardized diagnostic procedures of ENDA/EAACI, including specific-IgE assay, skin prick and intradermal tests and diagnostic/alternative drug challenge tests. Results: 146 children with suspected beta-lactams hypersensitivity were studied, and in 21 (14.4%) the diagnosis was confirmed. In all of them, except for three children, an alternative beta-lactam was found. In seven children (33.3% of those with confirmed beta-lactams hypersensitivity) anaphylaxis was confirmed, and all of them described reactions with cutaneous and respiratory or gastrointestinal involvement. The culprit drug was amoxicillin in six and flucloxacillin in one. In this sample, we also performed oral challenge with cefuroxime, being negative in all cases. Almost all cases of confirmed anaphylaxis (six from seven cases) were IgE mediated, with positive skin tests despite negative serum specific-IgE. Conclusions: Allergic reactions to beta-lactams, although rare in children, require a detailed clinical history and a specialized drug allergy work-up to allow a correct diagnosis as well as to avoid the possibility of a potential life-threatening reaction and provide alternative drugs


No disponible


Assuntos
Humanos , Masculino , Feminino , Lactente , Pré-Escolar , Criança , Adolescente , Alérgenos/imunologia , Anafilaxia/diagnóstico , Hipersensibilidade a Drogas/diagnóstico , Pele/patologia , beta-Lactamas/imunologia , Imunoglobulina E/sangue , Estudos Retrospectivos , Testes Cutâneos , Inquéritos e Questionários
3.
Artigo em Inglês | MEDLINE | ID: mdl-30249451

RESUMO

INTRODUCTION: Beta-lactams are the most frequently used antibiotics in pediatric age. Anaphylactic reactions may occur and need to be properly studied, but studies in children are scarce. OBJECTIVE: Characterization of case reports of anaphylaxis in children referred to an allergy department with suspected beta-lactams hypersensitivity. MATERIALS AND METHODS: Retrospective analysis of all children referred to our Drug Allergy Center with suspected beta-lactams hypersensitivity between January 2011 and December 2016. Description of the drug allergy work-up performed studied according to standardized diagnostic procedures of ENDA/EAACI, including specific-IgE assay, skin prick and intradermal tests and diagnostic/alternative drug challenge tests. RESULTS: 146 children with suspected beta-lactams hypersensitivity were studied, and in 21 (14.4%) the diagnosis was confirmed. In all of them, except for three children, an alternative beta-lactam was found. In seven children (33.3% of those with confirmed beta-lactams hypersensitivity) anaphylaxis was confirmed, and all of them described reactions with cutaneous and respiratory or gastrointestinal involvement. The culprit drug was amoxicillin in six and flucloxacillin in one. In this sample, we also performed oral challenge with cefuroxime, being negative in all cases. Almost all cases of confirmed anaphylaxis (six from seven cases) were IgE mediated, with positive skin tests despite negative serum specific-IgE. CONCLUSIONS: Allergic reactions to beta-lactams, although rare in children, require a detailed clinical history and a specialized drug allergy work-up to allow a correct diagnosis as well as to avoid the possibility of a potential life-threatening reaction and provide alternative drugs.

4.
Eur Ann Allergy Clin Immunol ; 50(5): 211-216, 2018 Sep.
Artigo em Inglês | MEDLINE | ID: mdl-30028111

RESUMO

Summary: Background and Objective. Drug-induced anaphylaxis (DIA) is the most common cause of fatal anaphylaxis. We aimed to characterize patients with DIA and their allergological workup. Methods. Systematic review of patients with history of DIA referred to our center over 7 years. Results. Included 125 patients (10% pediatric age), being 36 years the median age of first episode (from 1 to 74 years). The main culprits were nonsteroidal anti-inflammatory drugs (NSAIDs) (43%), antibiotics (42%) and anesthetic agents (6%). In 24% the reactions occurred in hospital setting and 14% perioperative. The etiology was confirmed in 75% through allergological workup. Conclusions. NSAIDs and antibiotics were responsible for most of DIA. The heterogeneity of mechanisms, the severity of the reactions and the lack of standardized in vivo and/or in vitro tests for some drugs do not allow to confirm the diagnosis in all cases. Patients with DIA should be evaluated in specialized centers to perform accurate diagnosis, to prevent recurrence and to find safe alternatives.

SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA